# SDR DALA2023032002081

- Difficulty date: March 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N867DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31979
- Aircraft time: 19,337 hours, 7,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4098056) DURING INSPECTION FOUND EXIT" LIGHT COVER MISSING IN FRONT GALLEY. MAINTENANCE REPLACED LENS.
